Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thegreatone

Question about tetracycline and roaccutane use.

Recommended Posts

Hi. I recently stopped taking roaccutane and I was wondering if anybody knew whether I have to wait before taking tetracyline again. If so, how long would I have to wait? Thanks.

Share this post


Link to post
Share on other sites

Hi. I recently stopped taking roaccutane and I was wondering if anybody knew whether I have to wait before taking tetracyline again. If so, how long would I have to wait? Thanks.

Tetracylcine is pretty much the main med you should not take with accutane. As tane stays in your system for some tie I would guess that the 6 month gap that derms advise on should be adhered too, and even then as its tetracycline you should double check with your doc/derm. Why take it anyway if you have been taking tane?

Share this post


Link to post
Share on other sites

Thanks for the reply. I had been taking roaccutane for just over a month. It was starting to clear up my skin but the side effects were too much to handle. By side effects I mean, chapped lips. They were very raw and bled a lot and I think I was becoming more self-consious of these than my old acne. Also, my acne was only moderate in the first place, so I could probably handle it coming back. I have another question though. Even though I took roaccutane for such a short time (5 weeks), is it possible it will help in terms of my acne at all in the long term.

Share this post


Link to post
Share on other sites

Thanks for the reply. I had been taking roaccutane for just over a month. It was starting to clear up my skin but the side effects were too much to handle. By side effects I mean, chapped lips. They were very raw and bled a lot and I think I was becoming more self-consious of these than my old acne. Also, my acne was only moderate in the first place, so I could probably handle it coming back. I have another question though. Even though I took roaccutane for such a short time (5 weeks), is it possible it will help in terms of my acne at all in the long term.

Yes you may stil get some benefits of the tane as it does stay in the system for some time. Only time will tell and it was only a month. Shame you didnt stick with but i know what u mean. Having said that I am in 4th month of tane and have never looked better, well for a few years anyway, then again i had cystic acne. Anyway good luck with it all

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×